# SDR 0002545528

- Difficulty date: July 17, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 43,599 hours, 18,250 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

LOST CABIN PRESSURE DURING CLIMB THROUGH APPROXIMATELY FL365.  DECLARED AN EMERGENCY AND MADE A RAPID DESCENT TO FL100.  PASSENGER OXYGEN MASKS DEPLOYED.  RETURNED TO DEPARTURE POINT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED BITE CHECK OF CABIN PRESSURE CONTROL SYSTEM.  BITE CHECK OK.  PERFORMED OPERATIONAL CHECK OF CABIN PRESSURE SYSTEM DURING MAINTENANCE CHECK FLIGHT.  ALL SYSTEM CHECKED OK.
